Cookies?
Library Header Image
LSE Research Online LSE Library Services

Edgeworth approximations for semiparametric instrumental variable estimators and test statistics

Linton, Oliver (2002) Edgeworth approximations for semiparametric instrumental variable estimators and test statistics. Journal of Econometrics, 106 (2). pp. 325-368. ISSN 0304-4076

Full text not available from this repository.

Item Type: Article
Sets: Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 27 Apr 2007
URL: http://eprints.lse.ac.uk/1305/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only